# SDR DXTA2011010704400

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N894QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0005
- Aircraft time: 1,585 hours, 1,143 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT VALVE OPERATION EMITS OFFENSIVELY FOUL ODOR.  RAN ACFT AND SMELLED A FAINT ODOR, ODOR SLOWLY DISSIPATED.  REMOVED WATER SEPARATOR FILTER, FOUND DIRTY AND SAME ODOR.  CLEANED FILTER AND RE-INSTALLED, RAN ACFT FOR 45 MINUTES WITH NO ODOR NOTED IAW MM 21-10-95.
